# SDR Z1RA20180125039

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76D
- Aircraft serial: 761039
- Aircraft time: 1,645 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 7608020749043
- Condition: Cracked
- Location: Zone 400
- Part time: 1,645 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 & NR 2 ENGINE BLEED VALVE SUPPORT BRACKETS BOTH CRACKED THROUGH SUPPORT SADDLES.
